MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Catalog Number G6623515
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Intervertebral fusion device with integrated fixation, cervical product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported on (b)(6) 2017 the patient underwent anterior cervical decompression and fusion at c4/5 due to cervical spondylotic myelopathy.Post-op, at the time of x-ray inspection of the one month after surgery, screw back out was observed.Ct was taken to confirm and it was judged that the screw had backed out at cranial side of c4/5.In revision surgery, it was found the locking cap was locked, but the locking cap was not put on the relevant screw.The surgeon released the lock mechanism and tightened the screw, and then turned the locking cap to conclude.The hospitalization period was prolonged to due revision surgery.
 
Additional Manufacturer Narrative
Post-op x-rays for 2 level acdf done with divergence standalone interbody grafts.At the bottom level, there was back out of the superior screw.By report this is because the locking mechanism was not properly tightened.This also falls outside of the indication for use as this is indicated for single level only.If information is provided in the future, a supplemental report will be issued.

Brand Name
DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7081870
Report Number1030489-2017-02447
Device Sequence Number19150495
Product Code OVE
UDI-Device Identifier20643169338801
UDI-Public20643169338801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG6623515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;